# SDR 07FDEA03391

- Difficulty date: September 5, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 39,883 hours, 19,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O REC'D MASTER CAUTION LIGHT W/LEFT ECAM  WARNING CABIN PRESS MAN PRESS VALVE NOT CLOSED.  REC'D RIGHT CORRESPONDING ECAM PAGE.  REPEAT WRITE UP MANUAL VALVE WOULD NOT CLOSE.  R & R 208HM,133HM, AND 131HM. RELAY139HM,  REINSTALLED NR 1 & 2 CPC'S.  OPS CHECK OF NR 1 AND 2 CPC'S OPS CHECKS  NORMAL.
